Alert archive / Missouri / Flash Flood Warnings in 2019
Flash Flood Warning 40, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Jun 22, 2019, 9:18 PM CDT for 6 counties in Missouri; Johnson County, Leavenworth County, Wyandotte County, Kansas. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2019, 9:18 PM CDT (02:18 UTC)
- Expired
- Jun 23, 2019, 3:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Johnson County, KS, Leavenworth County, KS, Wyandotte County, KS, Buchanan County, MO, Cass County, MO, Clay County, MO, Clinton County, MO, Jackson County, MO, Platte County, MO
The radar
The Pleasant Hill radar (KEAX), 61 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 9:30 PM CDT | FLASH FLOOD | 2 S Basehor, KS | 1 FOOT OF WATER OVER THE ROADWAY IN SOUTH BASEHOR ON 155TH 1/4 SOUTH OF STATE AVE. |
| Jun 22, 9:50 PM CDT | FLASH FLOOD | 1 Ssw Basehor, KS | 2 FOOT OF WATER OVER 158TH AND PARALLEL IN BASEHOR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 2.3 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2860 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1009 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 220 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 9.6
The text
As transmitted.
934
WGUS53 KEAX 230218
FFWEAX
KSC091-103-209-MOC021-037-047-049-095-165-230815-
/O.NEW.KEAX.FF.W.0040.190623T0218Z-190623T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
918 PM CDT Sat Jun 22 2019
The National Weather Service in Pleasant Hill has issued a
* Flash Flood Warning for...
Wyandotte County in northeastern Kansas...
Leavenworth County in northeastern Kansas...
Johnson County in east central Kansas...
Northwestern Cass County in west central Missouri...
Southeastern Buchanan County in northwestern Missouri...
Clay County in west central Missouri...
Southwestern Clinton County in northwestern Missouri...
Platte County in west central Missouri...
Jackson County in west central Missouri...
* Until 315 AM CDT.
* At 915 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. One to two inches of rain have
fallen over the northern and western Kansas City Metro and this
rain is expected to slowly move through the southern and eastern
Metro. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Kansas City, Overland Park, Olathe, Independence, Lee's Summit,
Shawnee, Blue Springs, Lenexa, Leavenworth, Leawood, Raytown,
Liberty, Gladstone, Grandview, Belton, Prairie Village, Raymore,
Gardner, Grain Valley and Lansing.
Additional rainfall amounts of one to three are possible in the
warned area.
This includes the following highways...
Interstate 70 in Missouri between mile markers 0 and 25.
Interstate 70 in Kansas between mile markers 410 and 423.
Interstate 35 in Missouri between mile markers 0 and 32.
Interstate 35 in Kansas between mile markers 202 and 235.
Interstate 29 between mile markers 0 and 30.
Interstate 635 between mile markers 0 and 12.
Interstate 470 between mile markers 0 and 16.
Interstate 435 between mile markers 0 and 83.
Kansas Turnpike between mile markers 206 and 226.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3942 9518 3940 9493 3965 9466 3941 9422
3921 9421 3921 9420 3882 9414 3874 9484
3874 9506 3898 9506 3899 9508 3896 9509
3897 9511 3898 9516 3896 9517 3897 9519
$$1 follow-up statement
057
WGUS73 KEAX 230806
FFSEAX
Flash Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
306 AM CDT Sun Jun 23 2019
KSC091-103-209-MOC021-037-047-049-095-165-230815-
/O.EXP.KEAX.FF.W.0040.000000T0000Z-190623T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wyandotte KS-Leavenworth KS-Johnson KS-Cass MO-Buchanan MO-Clay MO-
Clinton MO-Platte MO-Jackson MO-
306 AM CDT Sun Jun 23 2019
...THE FLASH FLOOD WARNING FOR WYANDOTTE...LEAVENWORTH...JOHNSON...
NORTHWESTERN CASS...SOUTHEASTERN BUCHANAN...CLAY...SOUTHWESTERN
CLINTON...PLATTE AND JACKSON COUNTIES WILL EXPIRE AT 315 AM CDT...
Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.
LAT...LON 3942 9518 3940 9493 3965 9466 3941 9422
3921 9421 3921 9420 3882 9414 3874 9484
3874 9506 3898 9506 3899 9508 3896 9509
3897 9511 3898 9516 3896 9517 3897 9519
$$
BarhamWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 6:24 PM CDT, 2 hours 54 minutes earlier.
Area forecast discussion, Jun 22, 6:24 PM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
624 PM CDT Sat Jun 22 2019
.Discussion...
Issued at 357 PM CDT SAT JUN 22 2019
Severe weather along with possible flash flooding will be the main
concerns heading into this evening and overnight...
Severe thunderstorm watch 426 now in effect for the western half
of our fcst area as dewpoints in the low- to mid 70s combined
with temperatures in the middle to upper 80s, have led to rapid
destabilizion across our area. Latest SPC Mesoanalysis shows an
MLCAPE axis of 5000+ J/kg extending north across our region this
afternoon, with some residual capping still noted across far
northwest Missouri and east-central Missouri behind an outflow
boundary from earlier MCS activity. Main limiting factor so far
today has been a lack of synoptic-scale forcing, however regional
GOES-16 water vapor imagery continues to show a compact shortwave
trough lifting north through the southern Plains this afternoon.
In addition, surface analysis shows main cold front slowly
approaching our area from the northwest this afternoon, with
visible satellite clearly showing the aforementioned outflow
boundary extending from near Liberty south through the Missouri
Ozarks. These surface features, combined with the approaching
upper shortwave, will be the focus for developing convection
across western Missouri and eastern Kansas in the next hour or
two. Fcst soundings show fat CAPE profiles through the vertical
with high amounts of instability noted in the hail growth region
which is most likely in response to nearly dry adiabatic lapse
rates in the mid-levels resulting from a migrating EML plume
which is now in-place over the central Plains and adjoining lower
Missouri Vly. This dry mid-level air will also support strong
damaging wind gusts with storms that develop across the area later
this afternoon, which can be seen on latest SPC Mesoanalysis
DCAPE fcsts which highlight 1000+ J/kg across portions of the
area. While the tornado threat appears lower than the hail and
strong wind threat, regions near residual boundaries will need to
be watched closely as these areas often times support higher
amounts of low-level vorticity generation.
After convection develops, its expected to slowly move from west
to east across the fcst area. Another concern heading into the
overnight period will be the possibility of heavy rain and flash
flooding as PWAT values increase to 2" across a large portion of
the area. In fact, latest CIRA Advected Layered Precipitable
Water satellite imagery shows a corridor of higher mid- and
upper-level moisture heading north from the southern Plains this
afternoon, which further supports the idea that rainfall overnight
can be very efficient with such a warm and moist airmass in-place
over the area. Combine this with wet soil conditions from heavy
rainfall in previous days, we could be looking at an increased
flash flood threat later tonight and early Sunday. As a result of
these concerns, have elected to hoist another flash flood watch
which will remain in effect through Sunday evening for the entire
forecast area.
Unfortunately, shower and storm activity will likely continue for
a large part of the day on Sunday as the main cold front finally
starts to move through the region. Severe wx will remain a concern
through the day thanks to abundance of instability thanks to such
a moist pre-frontal airmass. Fortunately, rain chances should
start coming to an end through the overnight hours into Monday
morning as the front starts clearing the area.
Cooler and less humid air looks to finally move back into the
area on Monday as region will reside in a post frontal airmass.
Some lingering shwrs and storms will be possible through the day
as instability type shwrs/storms may develop across northern
Missouri as main upper low passes to our north. Drier and less
humid air looks to then remain in-place through at least mid-week
as high pressure settles south over the area.
&&
.Aviation...(For the 00Z TAFS through 00Z Sunday Evening)
Issued at 624 AM CDT SAT JUN 22 2019
Main concerns heading forward this evening will be ongoing
storms chances through the overnight hours. Expect storms to
impact all terminals this evening with widespread MVFR/IFR
restrictions possible as activity moves through the area. Variable
wind speeds up to 50 kts (possibly higher) will be possible with
the strongest storms. With time, storm activity should begin to
move east of the region after the 06z time frame, with widespread
MVFR cigs likely in the storm's wake. There is a possibility that
cigs fall below IFR thresholds during the early morning hours,
but will address those concerns with the 06z issuance if
confidence increases.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Flash Flood Watch through late Sunday night for KSZ025-057-060-
102>105.
MO...Flash Flood Watch through late Sunday night for MOZ001>008-
011>017-020>025-028>033-037>040-043>046-053-054.
&&
Discussion...32
Aviation...32Hazardous weather outlook, Jun 22, 12:44 PM CDT, 8 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 1244 PM CDT Sat Jun 22 2019 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-231745- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 1244 PM CDT Sat Jun 22 2019 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...This Afternoon and Tonight Severe storms are possible later this afternoon into tonight across the entire area. All modes of severe are possible including damaging winds, large hail, and a tornado or two. In addition, heavy rain is expected with these storms which could lead to flash flooding as well as additional river flooding. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Sunday through Friday Multiple rounds of storms are possible Sunday with some lingering storms in the morning and then redevelopment in the afternoon. The storms in the afternoon could become severe with large hail, damaging winds, and a few tornadoes possible. By Monday there could be 2 to 3 inches of rainfall over the region with some areas seeing localized amounts higher than that, mainly north of the Missouri River. This will likely aggravate river flooding and may cause some flash flooding issues. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Local storm report, Jun 22, 7:46 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
746 PM CDT SAT JUN 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND GST 6 NW TRENTON 40.14N 93.70W
06/22/2019 M60 MPH GRUNDY MO EMERGENCY MNGR
&&Local storm report, Jun 22, 8:37 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
837 PM CDT SAT JUN 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM TSTM WND DMG 1 SSW TRENTON 40.07N 93.62W
06/22/2019 GRUNDY MO EMERGENCY MNGR
SEVERAL STRUCTURES NEAR TRENTON SUSTAINED
DAMAGE, INCLUDING SEVERAL POWER LINES DOWN.
&&
JWLSpecial weather statement, Jun 22, 8:46 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
846 PM CDT Sat Jun 22 2019
KSZ025-102>104-MOZ020-028-029-230215-
Doniphan KS-Wyandotte KS-Atchison KS-Leavenworth KS-Platte MO-
Buchanan MO-Clay MO-
846 PM CDT Sat Jun 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WYANDOTTE...SOUTH
CENTRAL DONIPHAN...LEAVENWORTH...ATCHISON...SOUTHERN BUCHANAN...WEST
CENTRAL CLAY AND PLATTE COUNTIES UNTIL 915 PM CDT...
At 846 PM CDT, Doppler radar was tracking a strong thunderstorm near
Winchester, or near Oskaloosa, moving east at 40 mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
Locations impacted include...
St. Joseph, Leavenworth, Gladstone, Lansing, Atchison, Smithville,
Bonner Springs, Parkville, Tonganoxie, Platte City, Basehor,
Riverside, Weatherby Lake, Weston, Kansas City, Lake Waukomis,
Agency, Effingham, Dearborn and Camden Point.
This includes the following highways...
Interstate 29 between mile markers 4 and 41.
Interstate 635 near mile marker 12.
Interstate 435 between mile markers 14 and 41.
Kansas Turnpike between mile markers 207 and 226.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northeastern Kansas...and northwestern and west central Missouri.
LAT...LON 3978 9515 3967 9473 3922 9451 3899 9518
3942 9518 3942 9550
TIME...MOT...LOC 0146Z 247DEG 46KT 3928 9526
WelshSpecial weather statement, Jun 22, 8:59 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
859 PM CDT Sat Jun 22 2019
MOZ007-008-016-017-024-025-032-033-230230-
Schuyler MO-Putnam MO-Macon MO-Adair MO-Chariton MO-Randolph MO-
Linn MO-Sullivan MO-
859 PM CDT Sat Jun 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHARITON...NORTHERN
RANDOLPH...ADAIR...EASTERN LINN...EASTERN PUTNAM...EASTERN
SULLIVAN...SCHUYLER AND MACON COUNTIES UNTIL 930 PM CDT...
At 859 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles north of Lancaster to Bucklin. Movement
was east at 40 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Kirksville, Macon, Brookfield, Marceline, La Plata, Lancaster,
Bevier, Green City, Queen City, Bucklin, Novinger, Greentop, Atlanta,
Downing, Callao, Greencastle, Brashear, Glenwood, New Cambria and
Jacksonville.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
north central and northeastern Missouri.
LAT...LON 3953 9230 3965 9318 4059 9285 4060 9235
3995 9235 3995 9229
TIME...MOT...LOC 0159Z 268DEG 35KT 4062 9257 3977 9292
WelshSpecial weather statement, Jun 22, 9:03 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
903 PM CDT Sat Jun 22 2019
MOZ001-002-011-230230-
Atchison MO-Holt MO-Nodaway MO-
903 PM CDT Sat Jun 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR ATCHISON...NORTHEASTERN HOLT AND
NODAWAY COUNTIES UNTIL 930 PM CDT...
At 903 PM CDT, Doppler radar was tracking a strong thunderstorm near
Tarkio, moving east at 45 mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
Locations impacted include...
Maryville, Tarkio, Fairfax, Burlington Junction, Hopkins, Ravenwood,
Maitland, Skidmore, Graham, Clearmont, Elmo, Pickering, Westboro,
Arkoe, Quitman and Corning.
This includes Interstate 29 between mile markers 95 and 106.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northwestern Missouri.
LAT...LON 4057 9467 4040 9463 4019 9478 4022 9547
4025 9549 4026 9553 4058 9546
TIME...MOT...LOC 0203Z 260DEG 49KT 4042 9526
WelshSpecial weather statement, Jun 22, 9:11 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
911 PM CDT Sat Jun 22 2019
KSZ103>105-MOZ021>023-028>030-037-230245-
Johnson KS-Wyandotte KS-Leavenworth KS-Platte MO-Ray MO-Clinton MO-
Livingston MO-Jackson MO-Caldwell MO-Clay MO-
911 PM CDT Sat Jun 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR WYANDOTTE...SOUTHERN
LEAVENWORTH...JOHNSON...CLAY...CLINTON...NORTHWESTERN RAY...
CALDWELL...SOUTHEASTERN PLATTE...WESTERN JACKSON AND SOUTHWESTERN
LIVINGSTON COUNTIES UNTIL 945 PM CDT...
At 911 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cameron to near Eudora. Movement was east
at 35 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations impacted include...
Kansas City, Overland Park, Olathe, Independence, Shawnee, Lenexa,
Leawood, Raytown, Liberty, Gladstone, Grandview, Prairie Village,
Lansing, Excelsior Springs, Merriam, Mission, Smithville, Kearney,
Bonner Springs and De Soto.
This includes the following highways...
Interstate 70 in Missouri between mile markers 0 and 14.
Interstate 70 in Kansas between mile markers 410 and 423.
Interstate 35 in Missouri between mile markers 0 and 51.
Interstate 35 in Kansas between mile markers 214 and 235.
Interstate 29 between mile markers 0 and 18.
Interstate 635 between mile markers 0 and 12.
Interstate 470 between mile markers 0 and 3.
Interstate 435 between mile markers 0 and 83.
Kansas Turnpike between mile markers 206 and 226.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northeastern and east central Kansas...and north central,
northwestern and west central Missouri.
LAT...LON 3971 9434 3976 9359 3885 9458 3885 9461
3882 9461 3886 9506 3898 9506 3899 9507
3898 9509 3896 9508 3898 9516 3896 9517
3897 9519 3901 9519
TIME...MOT...LOC 0211Z 248DEG 32KT 3969 9418 3892 9514
WelshThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:00 PM CDT | Special Weather Statement | EAX | Caldwell, Clinton | 30 min |
| Jun 22, 7:01 PM CDT | Areal Flood Advisory | EAX | Daviess, DeKalb, Harrison, Mercer | 3 hr |
| Jun 22, 7:07 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clay, Clinton, Daviess, DeKalb, Grundy and 4 more | 38 min |
| Jun 22, 7:15 PM CDT | Severe Thunderstorm Warning | EAX | Holt | 30 min |
| Jun 22, 7:43 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Daviess, Grundy, Harrison, Linn and 5 more | 32 min |
| Jun 22, 7:59 PM CDT | River Flood Warning | EAX | Adair, Macon, Putnam, Schuyler | 22 hr |
| Jun 22, 7:59 PM CDT | River Flood Warning | EAX | Daviess, Gentry | 49 hr |
| Jun 22, 7:59 PM CDT | River Flood Warning | EAX | Daviess, Livingston | 4 days |
| Jun 22, 8:10 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 23 min |
| Jun 22, 8:13 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Carroll, Chariton, Grundy, Linn, Livingston and 6 more | 47 min |
| Jun 22, 8:40 PM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 3 days |
| Jun 22, 8:46 PM CDT | Special Weather Statement | EAX | Buchanan, Platte | 29 min |
| Jun 22, 8:48 PM CDT | Flash Flood Warning | EAX | Daviess, DeKalb, Gentry, Grundy, Harrison, Livingston and 1 more | 12 hr |
| Jun 22, 8:59 PM CDT | Special Weather Statement | EAX | Adair, Macon, Schuyler | 31 min |
| Jun 22, 9:03 PM CDT | Special Weather Statement | EAX | Atchison, Nodaway | 27 min |
| Jun 22, 9:11 PM CDT | Special Weather Statement | EAX | Caldwell, Clay, Clinton | 34 min |
| Jun 22, 9:49 PM CDT | Special Weather Statement | EAX | Clay, Jackson, Ray | 41 min |
| Jun 22, 10:05 PM CDT | River Flood Warning | EAX | Johnson, Pettis | 37 hr |
| Jun 22, 10:05 PM CDT | River Flood Warning | EAX | Ray | 55 hr |
| Jun 22, 10:05 PM CDT | River Flood Warning | EAX | Clay, Jackson, Platte | 4 days |
| Jun 22, 10:20 PM CDT | Special Weather Statement | EAX | Cass, Jackson, Lafayette | 25 min |
| Jun 22, 10:21 PM CDT | Flash Flood Warning | EAX | Caldwell, Carroll, Daviess, Livingston, Ray | 6 hr |
| Jun 22, 10:27 PM CDT | River Flood Warning | EAX | Clay, Ray | 34 hr |
| Jun 22, 10:28 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Jackson, Johnson | 32 min |
| Jun 22, 10:43 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Henry, Johnson, Pettis | 47 min |
| Jun 22, 10:59 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Lafayette, Pettis | 31 min |
| Jun 22, 11:24 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Henry, Johnson, Lafayette, Pettis, Saline | 36 min |
| Jun 22, 11:31 PM CDT | Flash Flood Warning | EAX | Carroll, Chariton, Linn, Livingston, Macon | 6 hr |
| Jun 22, 11:49 PM CDT | Special Weather Statement | EAX | Cooper, Howard | 41 min |
| Jun 22, 11:59 PM CDT | Special Weather Statement | EAX | Pettis | 31 min |
| Jun 23, 12:14 AM CDT | Special Weather Statement | EAX | Adair | 46 min |
| Jun 23, 12:27 AM CDT | Areal Flood Advisory | EAX | Bates, Henry | 14 hr |
| Jun 23, 12:48 AM CDT | Special Weather Statement | EAX | Randolph | 42 min |
| Jun 23, 12:57 AM CDT | River Flood Warning | EAX | Clay, Platte | 34 hr |
| Jun 23, 1:40 AM CDT | River Flood Warning | EAX | Grundy, Livingston | 16 hr |
| Jun 23, 4:12 AM CDT | Areal Flood Warning | EAX | Caldwell, Carroll, Daviess, Livingston, Ray | 4 hr |
| Jun 23, 5:21 AM CDT | Areal Flood Warning | EAX | Carroll, Chariton, Linn, Livingston, Macon | 3 hr |
| Jun 23, 5:41 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 45 hr |
| Jun 23, 6:46 AM CDT | River Flood Warning | EAX | Bates | 7 days |
| Jun 23, 7:51 AM CDT | Special Weather Statement | EAX | Bates, Cass | 39 min |
| Jun 23, 8:13 AM CDT | Areal Flood Warning | EAX | Adair, Andrew, Buchanan, Caldwell, Carroll, Chariton and 19 more | 12 hr |
| Jun 23, 8:46 AM CDT | River Flood Warning | EAX | Jackson | 27 hr |
| Jun 23, 8:52 AM CDT | River Flood Warning | EAX | Jackson | 5 hr |
| Jun 23, 9:20 AM CDT | Areal Flood Advisory | EAX | Cass, Clay, Henry, Jackson, Johnson, Lafayette and 1 more | 4 hr |
| Jun 23, 11:53 AM CDT | River Flood Warning | EAX | Jackson | 9 hr |
| Jun 22, 7:03 PM CDT | Special Weather Statement | EAX | Doniphan | 27 min |
| Jun 22, 9:36 PM CDT | Special Weather Statement | EAX | Miami | 24 min |
| Jun 22, 9:59 PM CDT | Special Weather Statement | EAX | Miami | 46 min |
| Jun 22, 10:05 PM CDT | River Flood Warning | EAX | Wyandotte | 4 days |
| Jun 22, 10:05 PM CDT | River Flood Warning | EAX | Leavenworth | 3 days |
| Jun 23, 6:46 AM CDT | River Flood Warning | EAX | Miami | 4 days |
| Jun 23, 6:46 AM CDT | River Flood Warning | EAX | Linn | 6 days |
| Jun 23, 8:31 AM CDT | River Flood Warning | EAX | Johnson | 28 hr |
Nearby
Flash Flood Warnings in Missouri, 2019Flash Flood Warnings in Kansas, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.